Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Contractionless Semilattice Semantics

Steve Giambrone, Robert K. Meyer and Alasdair Urquhart
The Journal of Symbolic Logic
Vol. 52, No. 2 (Jun., 1987), pp. 526-529
DOI: 10.2307/2274399
Stable URL: http://www.jstor.org/stable/2274399
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Contractionless Semilattice Semantics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528
  • Thumbnail: Page 
529
    529